# SDR CALA2021012200072

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 96,170 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT OPERATION CHECK FOUND BATTERY DOOR R3 M3 3404 INOPERABLE.  REPLACED M33404 EMERGENCY LIGHT BATTERY PACK INSTALLATION TEST FOUND NORMAL AT DR R3M, REF AMM 33-51-06 -960-802 REV 90.
